# SDR CA990310044

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Stuck
- Location: Passenger Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMB, LOUD AIR NOISE COMING FROM LOWER SIDE OF DOOR 1L. FOUND DOOR 1L SNUBBER INST. SET SCREW CATCHING LOWER HINGE FLAPPER DOOR.  SNUBBER REPOSITIONED, FLAPPER DOOR REPLACED.
